Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
first previous next last
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-article-BATC-0008-0012

Czasopismo

Control and Cybernetics

Tytuł artykułu

Optimality conditions for a class of optimal boundary control problems with quasilinear elliptic equations

Autorzy Casas, E.  Dhamo, V. 
Treść / Zawartość
Warianty tytułu
Języki publikacji EN
Abstrakty
EN First- and second-order optimality conditions are established for the boundary optimal control of quasilinear elliptic equations with pointwise constraints on the control. The theory is developed for Neumann controls in polygonal domains of dimension two. For the derivation of second-order sufficient optimality conditions, which is the main goal of this paper, the regularity of the solutions to the state equation and its linearization is studied in detail. Moreover, a Pontryagin principle is proved. The main difficulty in the analysis of these problems is the nonmonotone character of the state equation.
Słowa kluczowe
EN optimal control   Neumann boundary control   quasi-linear elliptic equation   Pontryagin principle   second order optimality conditions  
Wydawca Systems Research Institute, Polish Academy of Sciences
Czasopismo Control and Cybernetics
Rocznik 2011
Tom Vol. 40, no 2
Strony 457--490
Opis fizyczny Bibliogr. 34 poz.
Twórcy
autor Casas, E.
autor Dhamo, V.
  • 1Dpto. de Matemática Aplicada y Ciencias de la Computación, E.T.S.I. Industriales y de Telecommunicación, Universidad de Cantabria 39005 Santander, Spain, eduardo.casas@unican.es
Bibliografia
Bejan, A. (1995) Convection Heat Transfer, J. Wiley & Sons, New York.
Bonnans, F. and Casas, E. (1991) Une principe de Pontryagine pour le contrze des systèmes semilinéaires elliptiques. J. Differ. Equ., 90, 288-303.
Casas, E. (1996) Boundary control problems for quasi-linear elliptic equations: A Pontryagin’s principle. Appl. Math. Optim., 33 (3), 256-291.
Casas, E. (1997) Pontryagin’s principle for state-constrained boundary control problems of semilinear parabolic equations. SIAM J. Control Optim., 35, 1297-1327.
Casas, E. and Fernández, L. (1993) Distributed control of systems governed by a general class of quasilinear elliptic equations. J. Differ. Equ., 104, 20-47.
Casas, E. and Fernández, L. (1995) Dealing with integral state constraints in boundary control of quasilinear elliptic equations. SIAM Control Optim., 33 (2), 568-589.
Casas, E., Fernández, L. and Yong, J. (1995) Optimal control of quasilinear parabolic equations. Proc. R. Soc. Edinb. Sect. A-Math, 125, 545-565.
Casas, E. and Mateos, M. (2002) Second order sufficient optimality conditions for semilinear elliptic control problems with finitely many state constraints. SIAM J. Control Optim., 40, 1431-1454.
Casas, E., Mateos, M. and Raymond, J.P. (2009) Penalization of Dirichlet optimal control problems. ESAIM-Control Optim. Calc. Var., 15 (4), 782-809.
Casas, E., Mateos, M. and Tröltzsch, F. (2005) Error estimates for the numerical approximation of boundary semilinear elliptic control problems. Comput. Optim. Appl., 31, 193-220.
Casas, E., Raymond, J.P. and Zidani, H. (2000) Pontryagins principle for local solutions of control problems with mixed control-state constraints. SIAM J. Control Optim., 39, 1182-1203.
Casas, E. and Tröltzsch, F. (2009) First- and secondo-order optimality conditions for a class of optimal control problems with quasilinear elliptic equations. SIAM J. Control Optim., 48 (2), 688-718.
Casas, E. and Yong, J. (1995) Maximum principle for state-constrained optima control problems governed by quasilinear elliptic equations. Diff. and Integral Equations, 8 (1), 1-18.
Dauge, M. (1988) Elliptic boundary Value Problems on Corner Domains - Smoothness and Asymtotics of Solutions. Lecture Notes in Mathematics, 1341, Springer-Verlag.
Dauge, M. (1989) Problèmes mixtes pour le laplacien dans des domaines polyédraux courbes. C. R. Acad. Sci. Paris, 309, Série I, 553-558.
Dauge, M. (1992) Neumann and mixed problems on curvilinear polyhedra. Integr. Equ. Oper. Theory, 15 (2), 227-261.
Dunn, J.C. (1998) On second order sufficient optimality conditions for structured nonlinear programs in infiniti-dimensional function spaces. In: A. Fiacco, ed., Mathematical Programming with Data Perturbations, Marcel Dekker, 83-107.
Ekeland, I. and Temam, R. (1976) Convex Analysis and Variational Problems. North Holland, Amsterdam.
Griepentrog, J.A. and Recke, L. (2001) Linear elliptic boundary value problems with non-smooth data: Normal solvability on Sobolev-Campanato spaces. Math. Nachr., 225, 39-74.
Grisvard, P. (1985) Elliptic Problems in Nonsmooth Domains. Pitman, Boston.
Gröger, K. (1989) A W1,p-estimate for solutions to mixed boundary value problems for second order elliptic differential equations. Math. Ann., 283 (4), 679-687.
Hlaváček, I., Křížek,M. and Malý, J. (1994) On Galerkin approximations of a quasilinear nonpotential elliptic problem of a nonmonotone type. J. Math. Anal. Appl., 184, 168-189.
Jerison, D. and Kenig, C. (1981) The Neumann problem on Lipschitz domains. Bull. Amer. Math. Soc. (N.S.), 4, 203-207.
Jerison, D. and Kenig, C. (1995) The inhomogeneous Dirichlet problem in Lipschitz domains. J. Funct. Anal., 130, 161-219.
Kenig, C. (1994) Harmonic Analysis Techniques for Second Order Elliptic Boundary Value Problems. CBMS 83, American Mathematical Society, Providence, Rhode Island.
Klein, O., Philip, P., Sprekels, J. and Wilmański, K. (2001) Radiationand convection-driven transient heat transfer during sublimation growth of silicon carbide single crystals. J. of Crystal Growth, 222, 832-851.
Lions, J.L. (1969) Quelques méthodes des résolution des problèmes aux limites non linéaires. Dunod, Gauthier-Villars, Paris.
Morrey, C. (1966) Multiple Integrals in the Calculus of Variations. Springer-Verlag, New York.
Murthy,M.K.V. and Stampacchia,G. (1972) A variational inequality with mixed boundary conditions. Isr. J. Math., 13, 188-224.
Nečas, J. (1967) Les méthodes directes en théorie des équations elliptiques. Editeurs Academia, Prague.
Raymond, J.P. and Zidani, H. (1999) Hamiltonian Pontryagin’s Principles for control Problems governed by Semilinear Parabolic Equations. Appl. Math. Optim., 39, 143-177.
Stampacchia, G. (1960) Problemi al contorno ellittici, con dati discontinui, dotati di soluzioni hölderiane (in Italian). Ann. Mat. Pura Appl., IV. Ser., 51, 1-38.
Stampacchia, G. (1965) Le problème de Dirichlet pour les équations elliptiques du second ordre à coefficients discontinus. Ann. Inst. Fourier, Grenoble, 15, 189-258.
Tröltzsch, F. (2010) Optimal Control of Partial Differential Equations. Graduate Studies in Mathematics, 112. American Mathematical Society, Philadelphia.
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-article-BATC-0008-0012
Identyfikatory